MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE

INSTRUMENTATION LABORATORY CO. GEM PREMIER CHEMSTAT PAK; ENZYMATIC METHOD, CREATININE
Catalog Number 00044345010
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of the reported complaint, instrumentation laboratory co.Conducted a comprehensive investigation, including a review of the data from the gem premier chemstat pak (cartridge) in question.The review confirmed that the creatinine sensor was operating within specifications, and the root cause of the high creatinine results could not be conclusively determined.As a result, the complaint was closed, and no remedial action was deemed necessary.Important note: instrumentation laboratory co.Recently conducted a self-assessment of its quality management system as part of its ongoing compliance and quality program due diligence.One aspect of this assessment was to perform a retrospective review of product complaints received over the past two years, to assess if any complaints should have been reported to fda following the fda guidance, "medical device reporting for manufacturers".As part of this assessment, we identified a small number of complaints that require retrospective reporting.Please be assured that instrumentation laboratory takes its regulatory responsibilities to the fda and its customers seriously and strives to produce only the highest quality devices.The number of late reported complaints is less than (b)(4) of the annual complaint volume received and a capa has been initiated to mitigate future occurrences.Furthermore, the company has and will continue to dedicate the necessary financial and personnel resources (and management oversight) to complete these action plans in a timely manner.
 
Event or Problem Description
A customer reported that creatinine results from a gem premier chemstat pak (cartridge) were erroneously high for multiple patient samples.No patient impact was reported.

Brand Name
GEM PREMIER CHEMSTAT PAK
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730 2443
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford MA 01730 2443
Manufacturer Contact
carol marble
180 hartwell road
bedford, MA 01730-2443
MDR Report Key21589923
Report Number1217183-2025-00006
Device Sequence Number15541354
Product Code JFY
UDI-Device Identifier08426951070800
UDI-Public(01)08426951070800(11)230919(17)240118(10)230919B
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Catalogue Number00044345010
Device Lot Number230919B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2023
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown